MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of an intermittent signal with the 3cg stylet is inconclusive due to poor sample condition.One 3cg stylet t-lock assembly was returned for evaluation.The grey fin connector and electrodes were not returned.A kink in the polyimide tubing was noted 5.5 cm from the distal tip.The event description does not indicate any deformation to be present and may have occurred during return of the device.A multimeter was used in order to test the continuity of the white fin and distal tip of the stylet.The electrical signal was found to be continuous.The electrical resistance was measured and found to be within manufacturing specification.Based on the information and sample provided, possible contributing factors include damaged grey fin connector or loose connections.Since no apparent issues were noted with the continuity of the stylet, the complaint could not be confirmed and the cause remains inconclusive at this time.A lot history review (lhr) of refn0850 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "nurse feels as though there is a short in the 3cg wire.While inserting the wire would intermittently pick up and she realized that if she held the 3cg wire a certain way and kept it off from resting on the bed then it would work." (b)(6) 2021: the returned sample exhibited a kink.

Brand Name
POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/BIOPATCH & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key12786884
Report Number3006260740-2021-04735
Device Sequence Number5094885
Product Code LJS
UDI-Device Identifier00801741155079
UDI-Public(01)00801741155079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1385108D4
Device Lot NumberREFN0850
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown